RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 3, Pages 429–434 (Mi mz7761)  

This article is cited in 2 scientific papers (total in 2 papers)

The spectra of self-adjoint extensions of a symmetric operator

A. N. Kochubei

Energy Network Project, Kiev Section of the Joint Design Project of NII

Abstract: In this article we investigate the nature of the spectra of self-adjoint extensions of a symmetric operator with equal (finite or infinite) deficiency indices. Our results are formulated in terms of abstract boundary conditions.

Full text: PDF file (421 kB)

English version:
Mathematical Notes, 1976, 19:3, 262–265

Bibliographic databases:

UDC: 513.88
Received: 31.03.1975

Citation: A. N. Kochubei, “The spectra of self-adjoint extensions of a symmetric operator”, Mat. Zametki, 19:3 (1976), 429–434; Math. Notes, 19:3 (1976), 262–265

Citation in format AMSBIB
\Bibitem{Koc76}
\by A.~N.~Kochubei
\paper The spectra of self-adjoint extensions of a~symmetric operator
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 3
\pages 429--434
\mathnet{http://mi.mathnet.ru/mz7761}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=410449}
\zmath{https://zbmath.org/?q=an:0333.47012}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 3
\pages 262--265
\crossref{https://doi.org/10.1007/BF01437861}


Linking options:
  • http://mi.mathnet.ru/eng/mz7761
  • http://mi.mathnet.ru/eng/mz/v19/i3/p429

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Kochubei, “Symmetric operators commuting with a family of unitary operators”, Funct. Anal. Appl., 13:4 (1979), 300–301  mathnet  crossref  mathscinet  zmath
    2. V. M. Bruk, “On linear relations generated by nonnegative operator function and degenerate elliptic differential-operator expression”, Zhurn. matem. fiz., anal., geom., 5:2 (2009), 123–144  mathnet  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:131
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020